Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Reoccuring knee pain. After activity. Done uric acid. Prescribed xyloric, then ritoz. Treatment?

I am 37 years old and suffering both knee pains from last 2.3 years. Pains start certainly after running and playing cricket. I was checked my uric Acid level it was 5.3, Then Dr. gave me Zyloric tablet to control uric acid level.After one month again I was checked my uric Acid level found 3.2. Then also my knee pains not reduced. Then I was take Ritoz 90 for 1.5 months. After completing course of 1.5 months again pains start. there is no pain in any other joint.Now what can I do?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi Jagadish, considering your history given, it looks like you are having anterior knee pain with the problem lying in the patella (knee cap bone). There is no need to use any drug if the uric acid is less than 6. I personally feel that you have to take a physiotherapy program for Quadriceps strengthening exercises along with analgesic medications. If still your symptoms are not improving after this, you need investigations like xray knee joint (skyline view) and MRI scan to rule out any soft tissue pathology. Good luck
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor